# SDR ASAA2019060439572

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 14,718 hours, 4,844 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED AFTER RECALL, WILL RESET W/ MASTER CAUTION. GROUNDED - YES. #2 PACK ZONE TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE, GREEN GO FOR VERIFY, MSG RESET NO HISTORY PAST 30 DAYS REF B737-900 FIM 21-62 TASK 848.
